Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had heart attack, have complex intraatrial septum with aneurysmal fossa ovalis, been cold. Blame bisoprolol?

Hi, I had a heart attack in June 2011. I have complex intraatrial septum with aneurysmal fossa ovalis. I have normal arteries.I am being treated with Bisoprolol 10mg, warfarin 2mg, ramipril 2.5mg and pravastatin 20mg. I have had one positive lupus anticoagulant result and am waiting on a second result. I am experiencing a very cold left foot in the evening with numbness that can happen day or night and when walking which is making my life very difficult; i also get bad back pain which again makes walking almost impossible. I am wondering if the Bisoprolol is to blame? Any thoughts on the matter would be appreciated. Sharon.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
are you facing an arterial insufficiency which may happen with a positive lupus anticoagulant test.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor